# SDR ASAA2022111740819

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 1,601 hours, 503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EXT EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED R2 EXT EMERGENCY LIGHT, REF AMM 33-51-04. OPS CHECKS GOOD.
